RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 17, Number 4  


Some residual properties of polycyclic groups and split extensions
D. N. Azarov
3
Elementary transvections in the overgroups of a non-split maximal torus
R. Y. Dryaeva, V. A. Koibaev
11
The problem of determining the multidimensional kernel of viscoelasticity equation
D. Q. Durdiev, Zh. D. Totieva
18
On the absence of solutions to damped system of nonlinear wave equations of Kirchhoff-type
Kh. Zennir, S. Zitouni
44
On a nonclassical interpretation of the four-dimensional Goursat problem for one hyberbolic equation
I. G. Mamedov
59
On the stability of bounded solutions to the Navier–Stokes equations in the whole space
L. I. Sazonov
67
Factorization of cone $(\mathbb B,p)$-summing operators
B. B. Tasoev
75
On deviation of harmonic almost periodic functions from their boundary values
Yu. Kh. Khasanov
80
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020